# SDR DALA2016102607733

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 57,661 hours, 44,822 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE CABLE HAS AREA OF WEAR AND CHAFING. REPLACED THE CABLE.
